Downloads: 99

Files in This Item:
File Description SizeFormat 
1860-10.pdf689.62 kBAdobe PDFView/Open
Title: Asymptotic comparison of estimators for a family of truncated distributions (Asymptotic Expansions for Various Models and Their Related Topics)
Authors: 大谷内, 奈穂  KAKEN_name
赤平, 昌文  KAKEN_name
Author's alias: Ohyauchi, Nao
Akahira, Masafumi
Issue Date: Nov-2013
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1860
Start page: 129
End page: 139
URI: http://hdl.handle.net/2433/195289
Appears in Collections:Asymptotic Expansions for Various Models and Their Related Topics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.